# SDR SWIA971493

- Difficulty date: June 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120037
- Engine: Pwa PW118B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Rt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FIRST OFFICERS WINDSHIELD OUTER PANE SHATTERED CLIMBING THROUGH 20,000 FEET.  RETURNED TO SLC.  REMOVED AND REPLACED RIGHT WINDSHIELD.  NO EVIDENCE OF OTHER DAMAGE.
